Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Finite element approximation
for equations of magnetohydrodynamics

Author: Matthias Wiedmer
Journal: Math. Comp. 69 (2000), 83-101
MSC (1991): Primary 65N30, 65N15, 76W05, 35Q20
Published electronically: August 17, 1999
MathSciNet review: 1654014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the equations of stationary incompressible magnetohydrodynamics posed in three dimensions, and treat the full coupled system of equations with inhomogeneous boundary conditions. We prove the existence of solutions without any conditions on the data. Also we discuss a finite element discretization and prove the existence of a discrete solution, again without any conditions on the data. Finally, we derive error estimates for the nonlinear case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65N30, 65N15, 76W05, 35Q20

Retrieve articles in all journals with MSC (1991): 65N30, 65N15, 76W05, 35Q20

Additional Information

Matthias Wiedmer
Affiliation: Fakultät für Mathematik, Ruhr-Universität Bochum, D-44780 Bochum, Germany
Address at time of publication: Usterstrasse 29, CH-8620 Wetzikon, Switzerland

PII: S 0025-5718(99)01146-1
Keywords: Magnetohydrodynamics, nonlinear problems, inhomogeneous boundary conditions.
Received by editor(s): January 19, 1998
Published electronically: August 17, 1999
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia